# SDR CALA2017063002044

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 53,207 hours, 17,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROWS 15, 20, 21 AND LEFT WING DOOR EMREGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED THE BATTERY PACK AND  EMERGENCY LIGHTS OPS CHECKED GOOD
